# SDR REXA2024102500958

- Difficulty date: October 26, 2023
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: 60031902269
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CLEAT BETWEEN DD6 AND FRAME FOUND TO BE CORRODED  LOCATED DRILLED AND INSTALLED NEW SERVICEABLE PASSENGER DOOR CLEAT ON FWD SIDE DD6 AND FRAME P/N:600-31902-269 IAW CRJ700 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01
